Paralief 20 Tab Night

€5.00

Code 5099562922801

Paralief Night is used for fast and effective relief of, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache which is causing difficulty in getting to sleep.

Add to Basket
Product Information

Paralief Night contains Paracetamol which is an analgesic (a pain killer which relieves aches and shivers) and Antipyretic (reduces body temperature when you have a fever) and Diphenhydramine Hydrochloride an antihistamine that causes sleepiness or drowsiness making it useful when pain is keeping you awake.

  • Easy to swallow
  • Causes drowsiness
  • Useful for pain that keeps you awake
  • Reduces fever
  • Fast & effective relief

How To Use

Swallow Paralief Night with water at bedtime only.
Adults (including the elderly) and adolescents 16 years and over: Take 2 tablets about 20 minutes before bedtime.
Do not take more than 2 tablets per night.
Do not take more than 4,000mg Paracetamol (including this product) in any 24 hours with at least 4 hours between doses.
Adolescents 12 years to 15 years: Take 1 tablet about 20 minutes before bedtime.
Do not take more than 1 tablet per night.

Do not take more than 3,000mg (including this product) in any 24 hours with at least 4 to 6 hours between doses.

Do not take Paralief Night for more than 7 consecutive nights without consulting your doctor.
Not recommended for children under 12 years except under medical advice.
Do not exceed stated dose.
If symptoms persist contact your doctor.
Prolonged use except under medical supervision may be harmful.
If you take more Paralief Night than you should immediate medical advice should be sought in the event of overdosage because of the risk of irreversible liver damage.
If you forget to take Paralief Night do not take a double dose to make up for a forgotten dose.

Active Ingredients

Ingredients: Each tablet contains the active substance: Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg. The tablets also contain Maize Starch, Pregelatinised Maize Starch, Povidone K30, Talc, Stearic Acid. The film coat contains: Hypromellose, Titanium Dioxide (E171), Macrogol 400, Indigo Carmine (E132),Talc.

Delivery Info

Ireland Incl Northern Ireland              Free Delivery (€3 charge applies to orders under €35) 2- 3 working days

UK                                                           Free Delivery (€3 charge applies to orders under €35)  3 -5  working days

?More info »

Returns Policy

We are sorry if you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns to the address detailed on our Returns Policy Page within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty